Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1965, Volume 20, Issue 3(123), Pages 41–66 (Mi umn6026)  

This article is cited in 5 scientific papers (total in 6 papers)

New ideas in algebraic topology ($K$-theory and its applications)

S. P. Novikov


Full text: PDF file (2796 kB)

English version:
Russian Mathematical Surveys, 1965, 20:3, 37–62

Bibliographic databases:

UDC: 513.836
MSC: 55R10, 55S40, 55S25, 55N22, 55N20, 55P65

Citation: S. P. Novikov, “New ideas in algebraic topology ($K$-theory and its applications)”, Uspekhi Mat. Nauk, 20:3(123) (1965), 41–66; Russian Math. Surveys, 20:3 (1965), 37–62

Citation in format AMSBIB
\Bibitem{Nov65}
\by S.~P.~Novikov
\paper New ideas in algebraic topology ($K$-theory and its applications)
\jour Uspekhi Mat. Nauk
\yr 1965
\vol 20
\issue 3(123)
\pages 41--66
\mathnet{http://mi.mathnet.ru/umn6026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192491}
\zmath{https://zbmath.org/?q=an:0171.43802}
\transl
\jour Russian Math. Surveys
\yr 1965
\vol 20
\issue 3
\pages 37--62
\crossref{https://doi.org/10.1070/RM1965v020n03ABEH001182}


Linking options:
  • http://mi.mathnet.ru/eng/umn6026
  • http://mi.mathnet.ru/eng/umn/v20/i3/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, A. S. Mishchenko, S. P. Novikov, “Formal groups and their role in the apparatus of algebraic topology”, Russian Math. Surveys, 26:2 (1971), 63–90  mathnet  crossref  mathscinet  zmath
    2. D. F. Adams, “Algebraicheskaya topologiya. Putevoditel dlya studentov”, UMN, 34:3(207) (1979), 169–188  mathnet  mathscinet  zmath
    3. F. F. Voronov, A. V. Zorich, “Integral transformations of pseudodifferential forms”, Russian Math. Surveys, 41:6 (1986), 221–222  mathnet  crossref  mathscinet  isi
    4. Pawel O. Mazur, “Cobordisms and semiclassical instability of torodial compactifications”, Nuclear Physics B, 294 (1987), 525  crossref
    5. S. S. Demidov, V. M. Tikhomirov, T. A. Tokareva, “The Moscow Mathematical Society in the development of mathematics in Russia (on its 150th anniversary)”, Russian Math. Surveys, 70:1 (2015), 179–195  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. S. S. Demidov, V. M. Tikhomirov, T. A. Tokareva, “The Moscow Mathematical Society and the development of mathematics in Russia (on the 150th anniversary of the Society's creation)”, Trans. Moscow Math. Soc., 77 (2016), 127–148  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:572
    Full text:265
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021